Aa
Aa
A
A
A
Close
Avatar universal

Flowmax

I am using Flowmax (Tamsulosin) for about 3 months for enlarged prostate. I started noticing my Testicles hang lower now and not tight anymore since I have been using this medication.. Could this be from the use of Tamsulosin?
1 Responses
Sort by: Helpful Oldest Newest
20620809 tn?1504362969
I would tell your doctor. In animal models, it was shown to affect testes size and shape. It very well could be the flomax. But worth it to reduce the prostate. Any ejaculation issues?
Helpful - 0
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
Avatar universal
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.